Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from black spot on mouth and dark circle around eyes

hello sir i m 21 yr old, and i m suffer from black spot on mouth, this is the more common in abroad side..i have suffer this problem last 7-8 yrs..and i have also black under eyes due to study pls tell me the proper solution to minimise the effect can i reduce the black spot, is it due to low blood in our body or other effect ?
Asked On : Thu, 17 Feb 2011
Answers:  1 Views:  734
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello. thank you for choosing HCM.
Going by your description I think you may be having freckles. You may use a sunblock cream 2-3 times daily. Consult your dermatologist regarding Q switch Nd YAG laser. You may also contemplate sending your pictures to me so tha I can give you a better opinion. Regarding your dark circles, you have to take a healthy diet and regularize your sleep cycle. Use radant i cream twice daily and keep me posted.
Answered: Thu, 17 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor